# SDR IPXA2016062705142

- Difficulty date: June 23, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 16,812 hours, 10,743 cycles
- Engine: Pwa PW4158
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Part number: 2214050
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, NR 2 ENGINE INLET COWL, AFT WEB CRACKED ABOVE ACCESS PLATE AT TUBING CONNECTION.  REPAIRED IAW PW SRM 54-10-00.
